# SDR USAA20101005BA054

- Difficulty date: October 3, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE, AT FL400, CREW REPORTED AN ELECTRICAL, SCORCH, BARNYARD LIKE ODOR ENTERED THE COCKPIT & CABIN.  FLIGHT ATTENDANT IN CENTER CABIN REPORTED BURNING EYES.  CREW SWITCHED PACK TO HIGH FLOW AND SMELL RECEDED.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND MID GALLEY OVEN NR 2 PRODUCING BURNING SMELL.  REMOVED AND REPLACED NR 2 GALLEY OVEN PER MM 25-35-19.  OPERATIONAL CHECK GOOD.  ALSO, REMOVED AND REPLACED RECIRCULATION FILTERS PER MM 21-21-41.  NO FURTHER DEFECTS NOTED.
